Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Recieved depo shot after delivery. Having continuous bleeding, redness, swelling in vagina. Cause?

I gave birth 9 weeks ago, and have not stopped bleeding yet. My OBGYN said that everything looks fine, and it s probably due to the Depo birth control shot I received 6 days after delivery. I started using tampons again about 3 weeks ago. My bleeding was light at that point. I have started back to work this week and I m not sure if its due to being on my feet all day but my bleeding has increased (full tampon after 4-6 hours, where as before there was minimal amount on tampon at 4-6 hours). Today I started having discomfort in the area between the vaginal opening and anus , and slight pain & discomfort while changing the tampon. The vaginal lips are red, mildly swollen & sore. Could waiting too long to change my tampon be causing this? Or something else!
Asked On : Tue, 18 Dec 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor